# SDR IPXA12671535

- Difficulty date: January 30, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 37,532 hours, 11,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51212
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, MAIN DECK STA 1540 RBL 62" X 85.5" FLOORBEAM UPPER CHORD FWD AND AFT LOWER SURFACE FOUND CORROSION.  REPAIR IAW HX RS R-53-65-37298, REV A & EO B767-5310-45924-A, ORG MATL'S BAC1506-4177-7075T6511 EXTRUSION, ORG THICKNESS'S 0.150", CORROSION, BLENDED OUT AREA IS D 0.122" X W 1" X L 4" AT FWD SIDE & D 0.119" X W 1" X L 3" AT AFT SIDE, CLASSIFIED AS A MAJOR REPAIR WITH MATL AND10134-2006-7075T6511 AS REPAIR ANGLES, TOTAL REPAIR SIZE IS 22.5"
